# SDR GAIA99271

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6816
- Make and model: Boeing 727223
- Aircraft serial: 19491
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO FLIGHT FOUND DURING GROUND MX AT DFW, MAIN ENTRY DOOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED MAIN ENTRY EMERGENCY EXIT LIGHT.  SYSTEM TEST GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
